# SDR CA991231049

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Component: Ge
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) FOREIGN OPERATED A/C, NO OIL PX READING IFSD COMPLETED, PROBLEM NOT YET IDENTIFIED.
